MathSciNet Relay Station
MathSciNet bibliographic data
MR749103 53C65 (52A40)
Croke, Christopher B. A sharp four-dimensional isoperimetric inequality. Comment. Math. Helv. 59 (1984), no. 2, 187–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement